Michigan, 2005

Damaging Winds in Michigan, August 9, 2005

August 9, 2005 · NWS MQT · 16 events in 9 counties and zones

A cold front advancing through a moist and unstable airmass triggered a severe thunderstorm squall line which tore through much of west and central Upper Michigan on the morning and early afternoon of the 9th. The squall line produced widespread damage to large trees and power lines.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

A cold front advancing through a moist and unstable airmass triggered a severe thunderstorm squall line which tore through much of west and central Upper Michigan on the morning and early afternoon of the 9th. The squall line produced widespread damage to large trees and power lines. The Upper Peninsula Power Company estimated around 175 customers in the Witch Lake area of western Marquette County were without power due to the storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Aug 9, 1:58 AM CST, 6 hours 2 minutes earlier.

Area forecast discussion, Aug 9, 1:58 AM CST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
358 AM EDT TUE AUG 9 2005

.DISCUSSION...
MAIN FORECAST CONCERN IS CONVECTION TODAY AND TONIGHT ALONG WITH
POTENTIAL FOR BOTH HEAVY RAINFALL AND SEVERE WEATHER.

CURRENT WEATHER...07Z WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS
SHOWED GENERALLY ZONAL FLOW ACROSS THE NORTHERN TIER OF THE U.S.
EXCLUDING IN THE PACIFIC NW WHERE A RIDGE EXTENDS NW INTO ALASKA.
AT THE SURFACE...A COLD FRONT EXTENDED FROM JAMES BAY TO WESTERN
LAKE SUPERIOR...THEN TO A LOW NEAR RAPID CITY SOUTH DAKOTA.
TEMPERATURES REMAIN WARM AHEAD OF THE FRONT WITH READINGS STILL IN
THE UPPER 60S TO LOW 70S. DEWPOINTS OVER UPPER MICHIGAN REMAIN IN
THE 60S...HOWEVER OVER WESTERN WI AND SOUTHERN MN...THEY ARE IN THE
LOW 70S. ATMOSPHERE AHEAD OF THE FRONT AT 00Z WAS QUITE CAPPED FOR
SURFACE BASED CONVECTION LOOKING AT THE MPX AND GRB SOUNDINGS.
HOWEVER...ONCE DIURNAL COOLING SET IN ALLOWING FOR THE LOW LEVEL JET
TO INCREASE...ELEVATED CONVECTION DEVELOPED ALONG THE COLD FRONT
FROM THE MPX AREA TO NORTHERN LAKE SUPERIOR. THESE STORMS OVER THE
PAST HOUR HAVE DIMINISHED DUE TO STRONGER CAPPING AND DRIER AIR OVER
THE CENTRAL U.P. NOTED ON TAMDAR SOUNDINGS. FURTHER TO THE
WEST...MORE CONVECTION WAS PRESENT ACROSS THE FARGO NORTH DAKOTA
AREA INTO NORTH CENTRAL MINNESOTA. THIS CONVECTION WAS LOCATED
WITHIN AN AREA OF 800-700MB 2-D FRONTOGENESIS AND IN THE RIGHT
ENTRANCE REGION OF A 115KT JET AT 250MB MOVING ACROSS SOUTHERN
MANITOBA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS LINE OF
CONVECTION UNTIL 12Z.

TODAY INTO TONIGHT...

00Z GFS HAS A GOOD HANDLE ON THE CONVECTION OVER THE DAKOTAS. GFS
SHOWS THE CONVECTION PUSHING ACROSS NORTHERN MINNESOTA INTO WESTERN
LAKE SUPERIOR THIS MORNING...SUPPORTED BY THE UPPER LEVEL JET AND
800-700MB FRONTOGENESIS. THERE ARE INDICATIONS THAT THE CONVECTION
MAY DIMINISH SOMEWHAT AS IT CONTINUES ITS MARCH EAST ACROSS EASTERN
LAKE SUPERIOR. THIS APPEARS TO RELATED TO THE FRONTOGENESIS
REFOCUSING FURTHER SW INTO CENTRAL MINNESOTA. HOWEVER...WITH THE GFS
STILL SHOWING A DECENT AMOUNT OF QPF OVER EASTERN SUPERIOR...WILL
HAVE NUMEROUS SHOWERS AND THUNDERSTORMS CROSSING LAKE SUPERIOR AND
THE WESTERN U.P.. HAVE KEPT IN A CHANCE OR SLIGHT CHANCE FOR THE
REST OF THE U.P. IN THE EVENT SOME OF THE CONVECTION ENDS UP FURTHER
SOUTH.

THE REFOCUSED AREA OF FRONTOGENESIS IS THEN PROGGED TO MOVE INTO THE
WESTERN U.P. LATE THIS AFTERNOON. WITH AN UPPER LEVEL JET STILL
PROGGED TO BE LOCATED FROM NORTHERN LAKE SUPERIOR INTO NE ONTARIO...
UPPER DIVERGENCE WILL STILL BE OCCURRING. SO THINK THE IDEA OF
HAVING NUMEROUS SHOWERS AND THUNDERSTORMS MOVING IN AGAIN INTO
SOUTHWEST UPPER MICHIGAN THIS AFTERNOON SHOULD PAN OUT. NOTE THAT
SOME OF THE STORMS MAY ACTUALLY BE SURFACE BASED AS SUGGESTED BY
NAM/GFS SOUNDINGS...PARTICULARLY OVER THE SOUTH CENTRAL U.P.. CAPE
VALUES ARE PROGGED AT 18Z WITH A 80/66 (T/TD) VALUE AT IMT OF
2000-2500 J/KG AND LITTLE IF ANY CIN. THESE TEMPERATURES AND
DEWPOINTS SEEM REASONABLE OR COULD EVEN BE A BIT UNDERDONE GIVEN
CURRENT READINGS. 0-6KM SHEAR VALUES WITHIN THE SURFACE BASED
CONVECTION AREA ARE PROGGED BETWEEN 30-35KT...SO THESE STORMS MAY
BECOME ORGANIZED. HIGH FREEZING AND WET-BULB ZERO LEVELS SHOULD KEEP
THE THREAT OF LARGE HAIL EXCLUDING ANY STRONG ROTATING STORM.
HOWEVER...SURFACE-7000 FT DELTA THETA-E IS PROGGED TO BE BETWEEN
25-30K...DEFINITELY SUPPORTIVE OF DAMAGING WIND.

AS THE FRONTOGENESIS AND UPPER LEVEL JET PUSH EAST-SOUTHEAST
TONIGHT...SO WILL THE CONVECTION. SO HAVE PUT NUMEROUS SHOWERS AND
THUNDERSTORMS FOR THE CENTRAL AND EASTERN U.P. TONIGHT. IT IS
POSSIBLE THAT THE KEWEENAW PENINSULA MAY NOT SEE ANY RAINFALL
TONIGHT...HOWEVER HAVE MAINTAINED A 30 POP MORE FOR UNCERTAINTY OF
PLACEMENT OF THE CONVECTION.

FOR THE NON-SURFACE BASED CONVECTION...1-6KM SHEAR VALUES ARE
PROGGED TO BE AT LEAST 40 KT SO ORGANIZED STORMS DO LOOK LIKELY.
HOWEVER...BEING LOCATED BEHIND THE SURFACE COLD FRONT (LOCATED OVER
THE FAR SOUTH CENTRAL U.P. AT 21Z PER GFS/NAM)...HAIL MAY TURN INTO
BE THE MAIN HAZARD. AS STATED EARLIER...HIGH FREEZING LEVELS SHOULD
MITIGATE THE HAIL THREAT...BUT WITH SUCH HIGH SHEAR...COULD NOT RULE
IT OUT.

PRECIPITABLE WATER AROUND 1.7 INCHES ALONG WITH THE POTENTIAL FOR
TRAINING STORMS AS OBSERVED BACK IN NORTH DAKOTA AND MINNESOTA THIS
MORNING SUGGEST POTENTIAL FOR HEAVY RAIN TONIGHT. A NICE PLUME OF
MOISTURE CAN BE SEEN TOO IN THE UPPER LEVELS ON WATER VAPOR
EXTENDING FROM THE MONSOOAL MOISTURE IN THE FOUR CORNERS
AREA...ANOTHER INDICATION OF HEAVY RAINFALL POTENTIAL. WILL ALSO
HAVE THIS HAZARD MENTIONED IN THE HWO.

SWODY1 OUTLOOK HAS CWA IN SLIGHT RISK WITH PROBABILITY GRAPHICS FOR
WIND AND HAIL AT 15%. WILL BE MENTIONING BOTH THE HAIL AND WIND
HAZARDS IN HWO...MAINLY FOR THIS AFTERNOON AND EVENING.

UPDATE FOR THE 06Z NAM...NAM INDICATING THAT THE PRECIP TONIGHT MAY
GO A LITTLE FURTHER SOUTH THAN SHOWN IN THE 00Z GFS/NAM RUNS. HAVE
TRIMMED THE NUMEROUS COVERAGE AREA A LITTLE SOUTHEAST FROM WHERE IT
WAS GOING TO BE PLACED.

LASTLY...AS FOR TEMPERATURES...TODAY IS TRICKY DUE TO CONVECTION...
SKY COVER...WIND DIRECTION AND 850MB TEMPS STILL IN THE 14-18C RANGE
(WARMEST SOUTH). HAVE FOLLOWED A BLEND OF THE PREVIOUS FORECAST AND
LATEST GUIDANCE...BUT DEFINITELY LOOKS LIKE THE LAKE MICHIGAN
COUNTIES WILL BE ABLE TO GET QUITE WARM AGAIN. HAVE PUT READINGS
NEAR 90 FOR MENOMINEE AS WEST WINDS AHEAD OF THE COLD FRONT DROP
SOUTH DOWNSLOPE. LOWS WILL BE COOLER TONIGHT DUE TO RAINFALL AND
NORTHERLY WINDS. CURRENT LOWS LOOK GOOD.

WEDNESDAY...SOME CONVECTION MAY STILL BE GOING ALONG THE LAKE
MICHIGAN COUNTIES IN THE MORNING...BUT THIS SHOULD BE PUSHING
EAST-SOUTHEAST PRETTY QUICKLY. BY AFTERNOON...THE GFS/NAM SHOW SOME
STRONG DRYING...HELPING TO TURN SKIES AT A MINIMUM PARTLY SUNNY OR
PERHAPS EVEN MOSTLY SUNNY. 850MB TEMPS OF 12-14C SUGGEST READINGS IN
THE UPPER 70S TO LOW 80S...WITH SLIGHTLY COOLER READINGS ALONG LAKE
SUPERIOR DUE TO ONSHORE WINDS.

WEDNESDAY NIGHT INTO THURSDAY...GFS/NAM INDICATE SOME 800-700MB
FRONTOGENESIS OCCURRING AGAIN OVER NORTH DAKOTA ON WEDNESDAY
AFTERNOON IN THE ZONAL FLOW ALOFT. THIS FRONTOGENESIS AREA IS
PROGGED TO MOVE INTO THE WESTERN U.P. THURSDAY MORNING AND EXIT THE
U.P. THURSDAY EVENING. GFS DOES PRODUCE QPF OUT OF THIS WHEREAS THE
NAM DOES NOT. GIVEN THE EVENT THAT IS EXPECTED TO OCCUR
TONIGHT...COULD NOT RULE OUT ANOTHER LIGHTER EVENT LIKE THE GFS
SHOWS. THEREFORE HAVE INTRODUCED A CHANCE OF SHOWERS AND
THUNDERSTORMS WITH THE FRONTOGENESIS. GFS ALSO SHOWS POTENTIAL FOR
SOME UPPER LEVEL DIVERGENCE FROM AN UPPER JET MOVING ACROSS THE
NORTHERN PART OF LAKE SUPERIOR...ASSISTING IN THE -TSRA PRODUCTION.
OTHERWISE...THE REST OF THE TIME LOOKS PARTLY CLOUDY. MIN TEMPS MAY
NEED TO BE WATCHED A BIT FOR WEDNESDAY NIGHT AS LIGHT WINDS AND THE
PARTLY CLOUDY SKIES MAY ALLOW TEMPERATURES TO DROP QUITE A BIT.
GUIDANCE HAD LOWS INTO THE UPPER 40S IN SOME PLACES IN THE CENTRAL
U.P.. FOR NOW HAVE DROPPED LOWS INTO THE LOW 50S FOR THOSE SPOTS.
THURSDAY READINGS EXPECTED TO BE CLOSE TO NORMAL.

NO CHANGES BEYOND THURSDAY...HOWEVER THE 00Z GFS RUN DOES INDICATE
POTENTIAL FOR SOME RAIN SATURDAY NIGHT ASSOCIATED WITH MORE
FRONTOGENESIS AND UPPER LEVEL DIVERGENCE. WILL PASS ALONG TO DAY
SHIFT TO LOOK FURTHER.

COORDINATED WITH APX...THANKS.

&&

.MQT...WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AJ
Hazardous weather outlook, Aug 9, 3:06 AM CST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
506 AM EDT TUE AUG 9 2005

MIZ001>007-009>014-084-085-101200-
ALGER-BARAGA-DELTA-DICKINSON-GOGEBIC-IRON-KEWEENAW-LUCE-MARQUETTE-
MENOMINEE-NORTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-ONTONAGON-
SOUTHERN HOUGHTON-SOUTHERN SCHOOLCRAFT-
506 AM EDT TUE AUG 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO WESTERN LAKE SUPERIOR AND
FAR WESTERN UPPER MICHIGAN THIS MORNING...THEN ACROSS THE REST OF
LAKE SUPERIOR AND THE KEWEENAW PENINSULA LATE THIS MORNING INTO THIS
AFTERNOON. HEAVY RAINFALL WILL BE THE MAIN HAZARD FROM THESE STORMS.

THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP EARLY THIS AFTERNOON
ALONG THE WISCONSIN BORDER AND SPREAD NORTHEAST. HEAVY RAINFALL AND
FREQUENT LIGHTNING ARE LIKELY WITH THESE STORMS...HOWEVER THERE IS
ALSO A SLIGHT RISK THAT THESE STORMS COULD PRODUCE DAMAGING
WINDS AND LARGE HAIL.

THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS MUCH OF CENTRAL
UPPER MICHIGAN...THEN DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT
AS THE STORMS MOVE SOUTHEAST. THERE IS A SLIGHT RISK THAT THESE
STORMS COULD PRODUCE LARGE HAIL IN THE EVENING...THOUGH HEAVY
RAINFALL AND FREQUENT LIGHTNING APPEAR TO BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DIMINISH EARLY WEDNESDAY MORNING ALONG
LAKE MICHIGAN.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS ACROSS WEST AND CENTRAL
UPPER MICHIGAN ON THURSDAY...AND FOR CENTRAL UPPER MICHIGAN
THURSDAY EVENING. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS FRIDAY
AFTERNOON ACROSS WESTERN UPPER MICHIGAN...THEN OVER WEST AND CENTRAL
UPPER MICHIGAN ON FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

ADDITIONAL WEATHER INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:

HTTP://WWW.WEATHER.GOV/MQT (ALL LOWER CASE)

AJ

In the hours before

Special weather statement, Aug 9, 6:03 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
803 AM EDT TUE AUG 9 2005

MIZ002-009-091415-
ONTONAGON-GOGEBIC-
INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD
703 AM CDT TUE AUG 9 2005 /803 AM EDT TUE AUG 9 2005/

...STRONG THUNDERSTORMS APPROACHING WESTERN UPPER MICHIGAN...
...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 AM CDT...

A CLUSTER OF STRONG THUNDERSTORMS IS MOVING ACROSS NORTHWEST WISCONSIN
AND WILL REACH IRONWOOD BETWEEN 730 AM AND 800 AM CDT...AND MARENISCO
AND ONTONAGON BY 830 AM CDT. EXPECT WIND GUSTS TO 50 MPH...HAIL TO
A HALF INCH IN DIAMETER...AND FREQUENT CLOUD TO GROUND LIGHTNING
AS THESE STORMS MOVE THROUGH. IT IS POSSIBLE THAT THESE STORMS MAY
STRENGTHEN AND FUTURE WARNINGS MAY BE NEEDED.

JLA

The radar

The Marquette radar (KMQT), 129 km away, was scanning. The volume nearest the first event began at 14:02 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Gogebic

When
August 9, 8:00 AM CST to 8:05 AM CST
Where
Gogebic County, Watersmeet
Measured
65 kt (75 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
46.267, -89.183

Power outages and several trees down.

Thunderstorm Wind, Iron

When
August 9, 8:35 AM CST to 8:40 AM CST
Where
Iron County, 13 mi NW of Beechwood
Measured
80 kt (92 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
46.300, -88.967

Numerous large trees blown down in a three-mile swath.

Thunderstorm Wind, Iron

When
August 9, 8:38 AM CST
Where
Iron County, 1 mi N of Iron River
Measured
80 kt (92 mph) measured gust
Reported by
TRAINED SPOTTER
Coordinates
46.117, -88.650

89 mph measured wind gust.

Thunderstorm Wind, Dickinson

When
August 9, 8:55 AM CST
Where
Dickinson County, 9 mi E of Channing
Measured
70 kt (81 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
46.133, -87.900

Six-inch diameter tree snapped and 12-inch diameter tree blown over on Turner Road.

Thunderstorm Wind, Marquette

When
August 9, 10:00 AM EST to 10:05 AM EST
Where
Marquette County, Witch Lake
Measured
75 kt (86 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
46.283, -88.017

Numerous trees and power lines downed.

Thunderstorm Wind, Marquette

When
August 9, 10:40 AM EST to 10:45 AM EST
Where
Marquette County, 3 mi NW of Mc Farland
Measured
70 kt (81 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
46.217, -87.300

Several trees down along Highway M-35.

Thunderstorm Wind, Menominee

When
August 9, 9:52 AM CST
Where
Menominee County, 1 mi N of Perronville
Measured
60 kt (69 mph) estimated gust
Reported by
DEPT OF HIGHWAYS
Coordinates
45.817, -87.350

One tree down and several tree limbs down.

Thunderstorm Wind, Alger

When
August 9, 11:00 AM EST to 11:05 AM EST
Where
Alger County, 2 mi S of Trenary
Measured
75 kt (86 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
46.167, -86.967

Numerous trees down on Highway US-41. One lane of the highway was blocked.

Thunderstorm Wind, Delta

When
August 9, 11:05 AM EST to 11:10 AM EST
Where
Delta County, Perkins
Measured
70 kt (81 mph) estimated gust
Reported by
DEPT OF HIGHWAYS
Coordinates
45.967, -87.067

Numerous trees down in Perkins and Brampton.

Thunderstorm Wind, Alger

When
August 9, 11:10 AM EST
Where
Alger County, 9 mi SW of Munising
Measured
60 kt (69 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
46.300, -86.783

Power lines down. 65-foot maple tree down.

Thunderstorm Wind, Alger

When
August 9, 11:15 AM EST to 11:20 AM EST
Where
Alger County, 4 mi NE of Trenary
Measured
80 kt (92 mph) estimated gust
Reported by
DEPT OF HIGHWAYS
Coordinates
46.233, -86.900

Numerous trees down on Forest Highway H05. Trees blocked north and south bound lanes and stranded vehicles betweeen the trees.

Thunderstorm Wind, Delta

When
August 9, 11:15 AM EST to 11:20 AM EST
Where
Delta County, Escanaba
Measured
65 kt (75 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
45.750, -87.067

Several six to eight-inch diameter trees down around 16th Avenue and 16th Street.

Thunderstorm Wind, Schoolcraft

When
August 9, 11:30 AM EST to 11:35 AM EST
Where
Schoolcraft County, 4 mi NE of Steuben
Measured
70 kt (81 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
46.217, -86.383

Awnings blown off campers. Trees down.

Thunderstorm Wind, Delta

When
August 9, 11:35 AM EST to 11:40 AM EST
Where
Delta County, 10 mi NE of Stonington
Measured
70 kt (81 mph) estimated gust
Reported by
DEPT OF HIGHWAYS
Coordinates
45.833, -86.833

Numerous trees down on power lines on the Stonington Peninsula.

Thunderstorm Wind, Luce

When
August 9, 12:30 PM EST
Where
Luce County, 4 mi S of Newberry
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
46.300, -85.500

Six to eight-inch diameter tree down on County Road 460.

Thunderstorm Wind, Luce

When
August 9, 12:30 PM EST
Where
Luce County, 5 mi SSW of Newberry
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
46.283, -85.533

Tree down on home on County Road 458, one-half mile east of County Road 117.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2005Every state in 2005This day in weather historyWarnings in Michigan, August 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5473451, 5473453, 5473452, 5473454, 5473455, 5473456, 5473457, 5473458, 5473459, 5473460, 5473512, 5473513, 5473514, 5473515, 5473516, 5473517.